Complutense University Library

Fuzzy perfect maps and fuzzy paracompactness.


Lupianez, Francisco Gallego (1998) Fuzzy perfect maps and fuzzy paracompactness. Fuzzy Sets and Systems, 98 (1). pp. 137-140. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


In this paper we prove that S-paracompactness, S*-paracompactness, fuzzy paracompactness, and .-fuzzy paracompactness are invariants and inverse invariants of various types of fuzzy perfect maps.

Item Type:Article
Uncontrolled Keywords:Fuzzy perfect map; S-paracompactness; S*-paracompactness; fuzzy
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:15330

A. Biilbiil and M.W. Warner, On the goodness of some types of fuzzy paracompactness, Fuzzy Sets and Systems 55 (1993) 187-191.

C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968) 182-190.

F.T. Christoph, Quotient fuzzy topology and local compactness, J. Math. Anal. Appl. 57 (1977) 497-504.

M.E.A. El-Monsef, F.M. Zeyada, S.N. E1-Deeb and I.M. Hanafy, Good extensions of paracompactness, Math. Japon 37 (1992) 195-200.

B. Ghosh, Directed family of fuzzy sets and fuzzy perfect maps, Fuzzy Sets and Systems 75 (1995) 93-101.

R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal Appl. 56 (1976) 621-633.

R. Lowen, A comparison of different compactness notions in fuzzy topological spaces, J. Math. Anal. AppL 64 (1978) 446-454.

M.K. Luo, Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1988) 55-77.

P.-M. Pu and Y.-M. Liu, Fuzzy topology I. Neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. AppL 76 (1980) 571-599.

R. Srivastava and S.N. Lal, On fuzzy proper maps, Mat. Vesnik 38 (1986) 337-342. C.K. Wong,

Fuzzy topology: product and quotient theorems, J.Math. Anal AppL 45 (1974) 512-521.

Deposited On:23 May 2012 09:26
Last Modified:06 Feb 2014 10:22

Repository Staff Only: item control page